Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A family of Lie algebras not extendible to a family of Lie groups

Author: Don Coppersmith
Journal: Proc. Amer. Math. Soc. 66 (1977), 365-366
MSC: Primary 22E15
MathSciNet review: 0457622
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We produce an analytic family of finite-dimensional Lie algebras, parameterized by a smooth Hausdorff manifold, which does not correspond to the Lie algebra of any Hausdorff (separable) family of Lie groups. This answers a question of Douady and Lazard.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E15

Retrieve articles in all journals with MSC: 22E15

Additional Information

PII: S 0002-9939(1977)0457622-9
Article copyright: © Copyright 1977 American Mathematical Society